# SDR 08FDEA00775

- Difficulty date: March 7, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OUTBD T/R TRANSLATOR SLEEVE, UPPER CORNER PANELS ARE CRACKED.  CLEANED FWD TRANSLATOR SLEEVE PANEL REF AMM 12-21-11. HFEC PANEL EF NDT MANUAL 51-10-08. NO CRACKS FOUND. REMOVED AFT TRANSLATOR SLEEVE PANEL REF SRM 51-40-21 PARA 13.  CLEANED AFT PANEL REF AMM 12-21-11. HFEC PANEL REF NDT MANUAL 51-10-08.  NO CRACKS NOTED. ALODINED FWD & AFT PANEL REF SRM 51-21-10.  PRIMED REF SRM 51-23-10.   REINSTALLED AFT PANEL REF SRM 51-40-10 PARA 13. PAINTED REF SRM 51-23-10.
